Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Causes of red streaks in stool

Premium Questions

Dr. Dinesh Kumar Singal MD

I have had bright red blood w my stool twice. No other symptoms. Should I be concerned? I have had occasional light streaks from wiping in the past, not frequently and not recently. ... View answer

Answered by : Dr. Dinesh Kumar Singal ( Gastroenterologist)
Dr.  Vaddadi Suresh MD

I have had bright red blood w my stool twice. No other symptoms. Should I be concerned? I have had occasional light streaks from wiping in the past, not frequently and not recently. ... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr. Suma Parinam MD

Yesterday and today I saw bright red streaks on my poop. But not alot it's like abit m I'm kinda freaked out is it blood? I have no loss of appetite or any other symptoms. ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr. Abhijit Deshmukh MD

When I move my bowels, I have been seeing a streak of red. I just got some labs back from my pcp, and they were good according to her. CBC, RBC and WBCs. I did not notice it for two days, but I see it today ... View answer

Answered by : Dr. Abhijit Deshmukh ( Gastroenterologist)
Dr. Tayyab Malik MD

Hi, im concerned about small red streaks on my stool(image attached). I had a sigmoidoscopy ... but i still ocasionally get these red streaks on the stool, and sometimes small... View answer

Answered by : Dr. Tayyab Malik ( Gastroenterologist)

Public Forum Discussions

Dr.   Iven Romic Rommstein MD

My name is Tammy and I just went to the bathroom and my poop was loose and red. It didn t have red streaks. All of it was red and it turned the water red. It has been happening on and off... View answer

Answered by : Dr. Iven Romic Rommstein ( General Surgeon)
Dr. Penchila Prasad Kandikattu MD

water turning red before, and it has caused me to worry. There does not seem to be blood in the stool itself, but it is streaked on the stool. ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.   Ashakiran S MD

of blood and my stool had streaks of red in it I have been drinking monster energy a fair amount and I figured it would be the cause of it but is this a serious problem and aside from not... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

passing a stool. A couple of days later, I found that my stools were covered in bright red blood and jelly ... weeks. Found more blood in my stools (harder to see now - seems to be dots, slight... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.  Pragnesh Vachharajani MD

3 year old passed what looked like a red bloody stool (ball), not a streak of blood. She had a normal bowel movement and then passed this. What could cause it and is it something to be concerned... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)

Mobile Questions and Answers

Dr.   Bonnie Berger-Durnbaugh MD

Yes it can. Isoniazid/rifampin may cause a reddish orange color of urine, stools, saliva, tears, sweat, sputum, and skin. This is normal and not a cause for concern.

Dr.  Som Biswas MD

Dr. M Y Shareef MD

Hi Bnmchoi! Good morning. I am Dr Shareef answering your query. Yes, Augmentin might cause you some loose stool, but tarry stool warrants for a clinical assessement and a stool test for occult...